# SDR SWIA971955

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,718 hours, 31,327 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GREEN ''''A'''' LIGHT ILLUMINATED INFLIGHT.  GEAR HAD TO BE EXTENDED BY ELECTRICAL OVERRIDE PROCEDURE.  RETURNED TO SLC.  REPLACED RIGHT MAIN A PROX SENSORS IAW MM 32-60-00, OPS CHECKS GOOD.
